MAUDE Adverse Event Report: I.T.S. GMBH J-PLATE, 14-HOLE, PRS RX SYSTEM

I.T.S. GMBH J-PLATE, 14-HOLE, PRS RX SYSTEM
Model Number 21197-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have inspected the qc documents of the affected batch and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.Further information - x-rays, patient data,.Was not provided, but already requested.As soon further information from the hospital/distributor gets available a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a pelvic j-plate broke approx.9 months post-op.

Brand Name
J-PLATE, 14-HOLE, PRS RX SYSTEM
Common Device Name
J-PLATE, 14-HOLE, PRS RX SYSTEM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key12164575
Report Number3004369035-2021-00006
Device Sequence Number17131692
Product Code HRS
UDI-Device Identifier09120047300039
UDI-Public09120047300039
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K063166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21197-14
Device Catalogue Number21197-14
Device Lot Number86/499897
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date07/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;